# SDR 2006FA0001018

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Aircraft: N22GE
- Make and model: Piper PA-31-325
- Aircraft serial: 317712091
- Aircraft time: 7,700 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B663OH
- Part serial: 2AH70
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL BOOST PUMP FAILED ON RUNUP, DEBRIS CONTAMINATED FUEL SYSTEM, DAMAGED ENGINE DRIVEN FUEL PUMP, FUEL FLOW TRANSDUCER, CONTAMINATION FOUND IN FUEL SERVO FUEL INLET SCREEN.  SERVO REMOVED AND SENT TO REPAIR FACILITY FOR INSPECTION AND OR REPAIRS.
